# SDR SIMA20210122005

- Difficulty date: January 22, 2021
- Submitted: February 1, 2021
- Operation: Air carrier
- Aircraft: N908AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500897
- Aircraft time: 37,851 hours, 32,956 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Deformed
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 67 HAS 1 OBLONG HOLE BENEATH THE CARGO DOOR SILL.  C/A REPAIRED FRAME 67 BENEATH THE CARGO DOOR SILL IAW SRM 53-00-04.
